About DJPS    Editorial Board    Advisory Board    Secretary of Journal    Events & News         

 

DJPS

Diyala Journal For Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.1404.453B

Diyala Journal For Pure Sciences DJPS

ISRA Impact Factor:3.715

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 14, Issue 4 , October . 2018

 

 

On Suitable Sets in a Top-Group

 

Majid Mohammed Abed , Faisal Ghazi Al-Sharqi

Year: 2018, Volume: 14, Issue: 4

 

Pages:  105-113 , DOI: http://dx.doi.org/10.24237/djps.1404.453B

 

Language: English

 

Download :  

 

Abstract


 

Many researchers for their importance and their useful applications had studied the suitable sets. This study presents full description of these sets with a number of topological concepts.  A suitable set is presented as a special type with the conditions for some of the topological concepts. In addition, a special subset of the topological G has been described in two different ways to achieve the same goal. The first one is based on several concepts, such as the closure of subset, discrete topology and closed of the set of the identity element, whereas, the second way is based on two concepts, such as the locally compact and the separation axioms. It is, however, important to note that some of the topological groups have suitable sets, while, others do not.

 

Keywords: Topological space, Topological group, Locally compact, Hausdorff group, Discrete topology, Suitable set.

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved
3:45